Vol. 30 (2020)
Articles

The valuation of Catalan numbers

Victor H. Moll
Department of Mathematics, Tulane University, New Orleans, LA 70118
portada

Published 2020-01-08

DOI:

https://doi.org/10.71712/6bcn-d881

Keywords

  • Catalan numbers,
  • valuations,
  • recurrences

How to Cite

Moll, V. H. (2020). The valuation of Catalan numbers. Scientia Series A: Mathematical Sciences, 30, 7-9. https://doi.org/10.71712/6bcn-d881

Abstract

Elementary recurrences for the Catalan numbers are used to determine divisibility properties.